# SDR CA000501014

- Difficulty date: April 17, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Moravn Z142
- Aircraft time: 1,002 hours
- Propeller: Hamstd AVIAV500A
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: P7900010030
- Condition: Cracked
- Location: Oil Seal Groove
- Part time: 1,151 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROP WAS SENT FOR NDT AS PER V500A/6A AND A CRACK WAS FOUND IN THE OIL SEALING RING GROVE RUNNING PARALLEL WITH THE GROOVE.A SECOND CRACK WAS FOUND 180 DEGREES FROM THE FIRST CRACK ON THE WALL OF THE GROOVE. NEITHER OF THESE CRACKS ARE IN THE LOCATION SET OUT IN THE BULLETIN V500A/6A.
